MathSciNet Relay Station
MathSciNet bibliographic data
MR142698 (26 #267) 22.60 (17.30)
Cartier, P. Remarks on "Lie algebra cohomology and the generalized Borel-Weil theorem'', by B. Kostant. Ann. of Math. (2) 74 1961 388–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement